MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number ZCT225
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Zonular Dehiscence (2698); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: date of event: unknown, not provided.Best estimate of date of event is before nov 30, 2023.Section h3-other (81): the device was not returned for evaluation and the serial number for this device is unknown/not provided; therefore, no further product investigation can be performed.Should any further relevant information become available a supplemental medwatch will be filed.Section h4: device manufacture date: unknown, as the serial number was not provided.Section h6: health effect impact code: 4625 ( to capture unplanned vitrectomy).Section h6: health effect clinical code; 4581 ( to capture device decentered or dislocated or tilted subluxated or wrong position).Attempts have been made to obtain missing information; however, to date, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Report of tecnis toric intraocular lens (iol) dislocation in a patient's left eye, with planned repositioning or explant was received.Successful exchange took place which the surgeon performed a new modified yamane style technique with nylon sutures for scleral fixation of a zcu225 16.5d iol to replace the dislocated zct225 16.0 iol.It was confirmed that the dislocation was due to zonular dehiscence and that an anterior vitrectomy was necessary.No other information was provided.
 
Additional Manufacturer Narrative
Additional information: new information received that suspect lens serial number is (b)(6) and that the removed lens was not saved.Per implant card in system then found to have patient initials of (b)(6), date of birth (b)(6)1951, implant date (b)(6)2018.Implant doctor dr.(b)(6), expiration date: (b)(6) 2018, udi number (b)(4), device manufacture date is (b)(6)2014.Also, per system the rga# was received but no product was returned.Fields below updated.Section a2: date of birth: (b)(6)1951.Section d4: serial number (b)(6).Section d4: expiration date: nov 27, 2018.Section d4: udi number: (b)(4).Section d6a: implant date: (b)(6)2018.Section h4: device manufacture date: nov 27, 2014.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key18298393
Report Number3012236936-2023-03076
Device Sequence Number12533052
Product Code MJP
UDI-Device Identifier05050474552654
UDI-Public(01)05050474552654(17)181127
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2018
Device Model NumberZCT225
Device Catalogue NumberZCT2250160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date12/10/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite